# SDR ASAA2024040249359

- Difficulty date: April 2, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 41,192 hours, 12,959 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 141A62111
- Condition: Punctured
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOO1; EXTERNAL HANDLE PAN HAS SURFACE CORROSION. GROUNDED - YES. REMOVED CORRODED PAN ASSY & INSTALLED NEW 141A6211Y1 PAN ASSY IAW B737-900 SRM 51-40-02 & BAC DWG 141A6210 REV D. UPON FURTHER INSPECTION PUNCTURE WAS FOUND TO BE OUT OF LIMITS REF. B737-900 SRM 52-10-02-1A-1.
